Artículo

Highly dispersive optical solitons having Kerr law of refractive index with Laplace-Adomian decomposition

González Gaxiola, O.; Biswas, Anjan; Alshomrani, Ali Sal

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

González Gaxiola, O., et al. (2020). Highly dispersive optical solitons having Kerr law of refractive index with Laplace-Adomian decomposition. Revista Mexicana de Física; Vol 66, No 3 May-Jun: 291-296. Recuperado de https://repositorio.unam.mx/contenidos/4106935

Descripción del recurso

Autor(es)
González Gaxiola, O.; Biswas, Anjan; Alshomrani, Ali Sal
Adscripción del autor
This project was funded by the Deanship of Scientific Research (DSR), King Abdulaziz University, Jeddah, Saudi Arabia under grant no. (KEP-15-130-40). The authors, therefore, acknowledge with thanks DSR technical and financial support.
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Highly dispersive optical solitons having Kerr law of refractive index with Laplace-Adomian decomposition
Fecha
2020-05-01
Resumen
This paper studies highly dispersive optical solitons, having Kerr law of refractive index, numerically. The adopted scheme is Laplace-Adomian decomposition method. Bright soliton solutions are displayed along with their respective error analysis.
Tema
Nonlinear Schr\"{o}dinger equation; Bright solitons; Higher-order dispersion; Laplace-Adomian decomposition method
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces